# SDR YENA2025030500238

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 66,878 hours, 23,898 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1051, JFK-CUN. 'ON FINAL DESCENT FA REPORTED  DIRTY SOCK SMELL IN AFT OF AIRCRAFT; COMPLIED WITH INFORMATION NOTICE 2017-T015. SECTION A, ISOLATED, FAULT TO TYPE 10, (AMBIENT AIR), PER TSM 05-58-00-810-085-8/TSM 05-50-00-310-085D. AIRCRAFT IS OK FOR SERVICE.'
